# SDR SRAA129503

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Damaged
- Location: Nr 1 Prop
- Component: Hamstd, 54H60117
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 9006 - SNN-YQX - NR 1 ENGINE RPM SLOWLY DECAYED TO 98 PERCENT WHILE SLAVING TO NR 2 ENGINE AS MASTER.  WITH NO MASTER SELECTED, NR 1 PROP GOES TO 96.7 PERCENT.  SHUT DOWN NR 1 ENGINE AND ACCOMPLISHED AIR TURN BACK TO SNN.  FOUND NR 1 PROP VALVE HOUSING FAILED TO OPERATE NORMALLY.  WITH EVIDENCE OF METAL SHAVING ON UNIT, PERFORMED THREE ENGINE FERRY FLIGHT TO CBG.  REPLACED NR 1 PROP ASSEMBLY AND VALVE HOUSING, PERFORMED ENGINE RUN UP.  OPS CHECKED GOOD PER MM CH 61.  (M)
